# SDR FDEA202002140332

- Difficulty date: February 13, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 38,576 hours, 6,033 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W220251
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON RIGHT   HAND SIDE UNDERWING LONGERON LOWER WING FRONT SPAR CHORD AND FOUND 01 EACH   HOLE WITH CRACK INDICATION AS MARKED. (STATION 1035 RBL 82) CRACKED RIGHT HAND SIDE UNDERWING LONGERON LOWER WING FRONT SPAR CHORD   STATION 1035 RIGHT BUTT LINE 82 REPAIRED AS PER B777 SRM 57-10-10-2R FIGURE 202.   REPAIR 1 AT STATION 1035 BETWEEN RIGHT BUTT LINE 73.93 TO RIGHT BUTT LINE 95.93.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
